MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC SURESIGNS VS2+ NBP/SPO2/WIRELESS

PHILIPS NORTH AMERICA LLC SURESIGNS VS2+ NBP/SPO2/WIRELESS
Model Number 863279
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported inaccurate spo2 readings.The device was not in use on a patient at the time of event, there was no patient involvement.
 
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.
 
Additional Manufacturer Narrative
After further review of the complaint and additional information obtained: the complaint is deemed non-reportable.There was no report of a death or serious injury, nor was there a report of any adverse impact to any user or patient.The customer reported that they were unable to obtain an spo2 measurement.No patient harm has been alleged or is expected.The available information does not support that this failure mode would be difficult to detect.In this scenario, the user expected the device to produce a vital sign reading, but the device did not produce any reading.Additionally, a failure to perform measurements would generate an inop message and alarm tone that would alert users to a problem.If the malfunction were to recur, the user is likely to utilize alternative monitoring processes in place of the reported defective vital sign parameter in order to monitor the patient.Alternatively, the user may switch to a back-up monitor.If a back-up monitor was unavailable and lack of a back-up monitor was to preclude the use of the scanning device in diagnosis, alternative diagnostic methods would be implemented as warranted for the patient.As per the definition of non-reportable, this device/product issue did not cause or contribute to death or serious injury nor would likely cause or contribute to death or serious injury upon recurrence.

Brand Name
SURESIGNS VS2+ NBP/SPO2/WIRELESS
Common Device Name
SURESIGNS VS2+ NBP/SPO2/WIRELESS
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer Contact
tara mackinnon
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key14089744
Report Number1218950-2022-00332
Device Sequence Number4908330
Product Code DSK
UDI-Device Identifier00884838028401
UDI-Public00884838028401
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K111114
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863279
Device Catalogue Number863279
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2022
Supplement Date Received by Manufacturer03/17/2022
Initial Report FDA Received Date04/12/2022
Supplement Report FDA Received Date05/12/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/14/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown